# SDR DALA2022062004281

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION TRAILING EDGE REAR SPAR UPPER SKIN LOC. BTW RIB 24 TO RIB26 ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 599270-14 REV. ORIGINAL. (2284205)
